# SDR DALA2025090406562

- Difficulty date: August 31, 2025
- Submitted: September 4, 2025
- Operation: Air carrier
- Aircraft: N991AT
- Make and model: Boeing 717-200
- Aircraft serial: 55135
- Aircraft time: 60,623 hours, 43,754 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: None
- Condition: None
- Location: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ER/A 628630-14AD REV ORIGINAL REQUIRES SECTION II FOLLOW-ON INSPECTIONS FOR CONTINUED AIRCRAFT AIRWORTHINESS.   UPDATE TERMINATING RESTRICTION IN TIME RESTRICTION BLOCK TO MATCH REQUIREMENT IN ER/A 628630-14AD REV ORIGINAL. (1174878)
